# SDR ASAA2014120609871

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 30,695 hours, 9,205 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FMC DISAGREE MESSAGE DURING TAXI OUT.  ACFT GROUNDED.  PERFORMED FMC DISAGREE PROCEDURE IAW QRH.  NORMAL OPS RESTORED.
